RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 57, Issue 6  


Formal integral of a divergence-free system
A. D. Bruno, S. Yu. Sadov
803
The genetics of universal Chevalley groups over some commutative rings
O. V. Bryukhanov
814
Existence of statistical solutions for Karman systems of equations in a bounded domain
V. I. Gishlarkaev
827
The central limit theorem for $\rho$-mixing series patterns
A. G. Grin'
842
Example of a strictly linear convex domain with nonrectifiable boundary
S. V. Znamenskii
851
Infinitesimal $\operatorname{CR}$-diffeomorphisms of hypersurfaces in $\mathbb C^2$
A. V. Loboda
862
On the existence of classical solutions of the problem on swelling of glassy polymers
E. V. Radkevich, B. O. Ètonkulov
875
Remark on methods of estimating the number of solutions of nonlinear boundary value problems for ordinary differential equations
F. Zh. Sadyrbaev
889
Algebraic independence of values of hypergeometric $E$-functions
M. A. Cherepnev
896

Brief Communications
On strong evolution inequalities for the equations $u_{tt}=a(t)u_{xx}$
É. B. Bykhovskii
913
Approximation of certain classes of smooth periodic functions of several variables by means of interpolation splines defined over a uniform net
D. B. Bazarkhanov
917
Right-relative convexity of subgroups of right-orderable groups
A. V. Zenkov
920
Existence conditions for a positive semigroup to possess a positive eigenvalue
V. V. Kucherenko
922
On an equation with prime numbers
M. B. Laporta, D. I. Tolev
926
Interaction of nonlinear waves in inhomogeneous media
A. A. Lokshin
930
Obstacles to local smooth linearization of systems of ordinary differential equations
V. S. Samovol
934
On the basis properties of systems of root vectors of operators that are almost self-adjoint in Pontryagin spaces
I. A. Sheipak
937
The properties of control operators in one problem on data control and algorithms for its solution
V. P. Shutyaev
941
Integrations of nonlinear dynamic systems with the method of inverse spectral problems
V. A. Yurko
945
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019